advertisement
Question
Posted by: Lara | 2010/04/15

Borrie

Kan borrie, as mens dit op ''n daaglikse basis inneem, jou vel ''n geel kleur gee? En jou stoelgang ook?

Dankie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Lara
Seker as jy baie hoë doserings inneem. As jou wit van jou oë ook geel is, laat toets asb jou lewer funksies
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: kid stomack cramps | 2016/01/08

what can we used for stoack cramps and diarera

Reply to kid stomack cramps
Posted by: me | 2010/04/17

lose weight - no joke - time you see a Dr and lose weight with help of a professional person. Have your poo sampeled and they can test it to put your mind at ease. Yes you will turn yellow hands probably first. - But most of all lose that weight - dont bother being thin and model looking just comfortable and healthy.

Reply to me
Posted by: parga | 2010/04/16

Hi ek het las van pyne by eierstokke rond en oor maag versprei, ontlasting kleur verander en dan ook hardlywig en dan los. Kleur soms heldergeel. My pa is dood aan genetiese oorerflike kolonkanker. Wat stel u voor o ja ek is vreeslik vet.

Reply to parga
Posted by: cyberdoc | 2010/04/15

Hallo Lara
Seker as jy baie hoë doserings inneem. As jou wit van jou oë ook geel is, laat toets asb jou lewer funksies
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement